RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1975, Volume 39, Issue 3, Pages 610–634 (Mi izv2043)  

This article is cited in 1 scientific paper (total in 1 paper)

Smooth knots in a manifold of homotopy type $K(\pi,1)$

S. G. Smirnov


Abstract: The author studies the set $\operatorname{Iso}(S^m,M^n)$ of smooth isotopy classes of embeddings of a sphere $S^m$ in a manifold $M^n$ having homotopy type $K(\pi,1)$, where $1<m<n-2$. He obtains an explicit expression for $\operatorname{Iso}(S^m,M^n)$ in terms of the group $\pi=\pi_1(M^n)$ and the well-known Haefliger groups of knots and finite links of the sphere $S^m$ in $R^n$.
Bibliography: 7 items.

Full text: PDF file (2741 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1975, 9:3, 577–598

Bibliographic databases:

UDC: 513.83
MSC: Primary 57C45; Secondary 57D40
Received: 05.07.1973
Revised: 16.01.1975

Citation: S. G. Smirnov, “Smooth knots in a manifold of homotopy type $K(\pi,1)$”, Izv. Akad. Nauk SSSR Ser. Mat., 39:3 (1975), 610–634; Math. USSR-Izv., 9:3 (1975), 577–598

Citation in format AMSBIB
\Bibitem{Smi75}
\by S.~G.~Smirnov
\paper Smooth knots in a~manifold of homotopy type~$K(\pi,1)$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1975
\vol 39
\issue 3
\pages 610--634
\mathnet{http://mi.mathnet.ru/izv2043}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=400248}
\zmath{https://zbmath.org/?q=an:0327.57013}
\transl
\jour Math. USSR-Izv.
\yr 1975
\vol 9
\issue 3
\pages 577--598
\crossref{https://doi.org/10.1070/IM1975v009n03ABEH001491}


Linking options:
  • http://mi.mathnet.ru/eng/izv2043
  • http://mi.mathnet.ru/eng/izv/v39/i3/p610

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Smirnov, “Immersions and embeddings of smooth manifolds”, Russian Math. Surveys, 34:6 (1979), 230–234  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:131
    Full text:51
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019